Your browser does not support JavaScript!
Students      Faculty & Staff          

Adewale Adeyemi james

Associate Professor

This email address is being protected from spambots. You need JavaScript enabled to view it.

Mathematics Faculty

Dr. Adewale brought his 10 years of work experience in research and ICT to AUN in February 2010.  He joined the AUN community with a degree in Mathematics from Ahmadu Bello University, Zaria, and a Master’s degree in Complex Analysis from the University of Ilorin, Ilorin.  During his master’s program, he introduced a new analytical prove titled “A New Geometric Condition for Starlikeness and Convexity of Univalent Function”.  This unique result has been published. He later earned a Ph.D. in Computational Mathematics in 2014. In his quest for knowledge, he has obtained three additional post-graduate diplomas in Education (PGDE), Computer (PGDC), and Theology (PGDT).
James has served as a course writer/developer and post-graduate project supervisor for the National Open University of Nigeria. He has served as a reviewer for some reputable journals i.e. Nigeria Mathematical Society (NMS), British Journal of Mathematics & Computer Science (BJMC), Journal of Nigeria Society of Physical sciences (JNSP).  He is an active member of academic professional bodies such as AMS, NMS, ASSONT, NAMP, and MAM.
As a scholar, he has published over twenty (20) peer-reviewed journals with meaningful impact factors both locally and internationally. He has earned a research impact of over 160 citations, an h-index of 8, and an i10-index of 8 on Google scholar. His recent publication on Ebola is Scopus indexed. Adewale has attended several conferences both nationally and internationally. Some of his research findings have been presented in Nigeria, South Africa, as well as Asia.  He has attended several academic seminars and workshops and served as a resource person in many of them.  
His current research interest includes the Computational approach to Mathematical Modeling and Intelligent System Theory. He is also exploring new and more efficient methods of solving Integro-Differential Equations and Delay Differential Equations for Linear and non-Linear systems.

Doctoral dissertation (title only)

Uniform Order Hybrid Predictor-Corrector for the Solution of Solution of 1st Order Initial Value Problems of Ordinary Differential Equations (2014)  

Computational Mathematics, Mathematical Modelling, & Numerical Analysis.

Calculus II

Adegboye, O.Gayawan, E.James, A.Adegboye, A.Elfaki, F. “Bayesian spatial modeling of Ebola outbreaks in the Democratic Republic of Congo through the INLA-SPDE approach” Zoonoses and Public Health, 2021, 68(5), pp. 443–451

James, Adewale Adeyemi “ A Family of Second Derivative Methods for the Solution of First-order Stiff Problems of Ordinary Differential Equations” Paper ID; AA20  International Conference On Contemporary Developments In Mathematical Sciences (ICCDMS) In Honour of Prof. K. R. Adeboye 13th April 2021, Department of Mathematics, Federal University of Technology, (FUT), Minna. Niger State, Nigeria

Bolade. O.Moses, Adewale A. James, & Mathew. O. Oluwayemi “ Hankel Determinant for Certain Subclass of Multivalent Functions Defined by Salagian Differential Operator” Journal of Science Technology, Mathematics, and Education  (JOSTMED), pg. 33-40, 16(3) Sept. 2020  

James A.A,  et al. “Proficiency of Second Derivative Schemes for the Numerical Solution of Stiff Systems ”, American Journal of Computational Mathematics (AJCM), Scientific Research Publishing, 2018, 8, 96-107

A.A James, et al.  “Solutions to Free Undamped and Free Damped Motion Problems in Mass-Spring Systems” American Journal of Computational and Applied Mathematics 2016, 6(2): 82-91 DOI: 10.5923/j.ajcam.20160602.08

James A.A and Adesanya A.O. “A note on the construction of constant order predictor-corrector algorithm for the solution of ’’ British Journal of Mathematics and Computer Science. 4(6): 886-895, 2014. SCIENCEDOMAIN international,

A. James, A. O. Adesanya, M. R. Odekunle, D. G. Yakubu “Constant Order Predictor Corrector Method for the Solution of Modeled Problems of First Order IVPs of ODEs” World Academy of Science, Engineering and Technology International Journal of Mathematical, Computational, Physical and Quantum Engineering Vol:7 No:11, 201

A.A. James, A.O.  Adesanya, J. Sunday and D.G. Yakubu. “Half-Step Continuous Block Method for the solutions of Modeled Problems of Ordinary Differential Equations” American Journal of Computational Mathematics. Vol. 3, No. 4, 2013, pp. 261-269.

James al “Starting Order Seven Method Accurately for the Solution of IVP of First Order ODEs. Progress in Applied Mathematics. Vol. 6, No. 1, 2013, pp. [30-39] DOI: 10.3968/j.pam.192525282030601.5231, ISSN 1925-2518,

James A. Adewale, Adesanya .A. Olayide, Sunday  J. Joshua “ Continuous Block Method for the solution of second-order Initial value problems of ODEs.” International Journal of Pure and Applied Mathematics, ISSN 13311-8080, Volume 83, No. 3, March 2013, 405-416. url:http://www.ijpam.ed, doi:

A James, A.O Adesanya, J. Sunday, “ Uniform Order Continuous Block Hybrid Method for the Solution of First Order Ordinary Differential Equations. IOSR Journal of Mathematics, ISSN: 2278-5728. Volume 3, Issue 6 (Sept-Oct. 2012), PP 08-14.

A. James, L.O Lasode, B.O. Moses, “A New Geometric Conditions for Starlikeness and Convexity of Univalent Function”. IOSR Journal of Mathematics, ISSN: 2278-5728. Volume 3, Issue 6 (Sept-Oct. 2012), PP 15-23

B.O Moses and A.A James, “Coefficient Bounds for Certain Subclass of Multivalent Bassel Functions of Complex Order” Transactions of the Nigeria Association of Mathematical Physics, Volume 4, (July 2017), pp7-14.

Sunday, A.A James, M.R. Odekunle, A.O Adesanya, “ Chebyshvian Basis Function-type Block Method for the Solution of First-Order Initial Value Problems with Oscillating Solutions.” j. Math. Comput. Sci. 5(2015), No. 4, 462-472, ISSN: 1927-5307

Sunday, A.A. James, A.I. Bakari, “ A New Non-Standard Finite Difference Method For Autonomous Differential Equations” Eng. Math. Let. 2015, 2015:19, ISSN: 2049-9337

Adesanya, A.O, James A.A, Joshua S. “ Hybrid Block Predictor-Hybrid Corrector For The Solution Of First-Order Ordinary Differential Equations” Eng. Math Lett. 2014, 2014:13, ISSN:2049-9337, htt://

Sunday, A. A James, E. A Ibijola, R.B. Ogunrind, S.N. Ogunyebi “ A Computational Approach to Verhulst- Pearl Model” International Journal of Scientific Research, Journal of Mathematics, ISSN: 2278-5728. Volume 3, Issue 6(Nov-Dec. 2012), pp 06-13

M. Fasasi, A. O. Adesanya and A. A. James “An Implicit One Step Hybrid Block Method For solution Of Y’’’ = F(X, Y, Y, Y )” American Journal Of Mathematics And Mathematical Sciences 3(1), January-June 2014, ISSN: 2278-0874, pp. 137-148

Sunday1, M. R. Odekunle, A. O. Adesanya, A. A. James. “Extended Block Integrator for First-Order Stiff and Oscillatory Differential Equations” American Journal of Computational and Applied Mathematics 2013, 3(6): 283-290 DOI: 10.5923/j.ajcam.20130306.03

Adesanya A.O, Odekunle, M. R and James, A.A, “Order seven Continuous hybrid method for the solution of first-order ordinary differential equations”. Canadian Journal on Science and Engineering Mathematics Vol. 3 No. 4. May 2012.

Adesanya A.O, Odekunle, M. R and James, A.A, “Starting Hybrid Stomer-Cowell More Accurately by Hybrid Adams Method for the Solution of First Order Ordinary Differential Equation”. European Journal of Scientific Research, ISSN 1450-216X Vol. 77 No. 4 (2012), pp. 580-588 @ EuroJournals Publishing, Inc. 2012

James et al “ Starting order Eight Method Accurately for the solution of First-order ordinary Differential Equations. Paper presented at the 32nd edition of Nigeria Mathematical Society Annual conference (2013), at Obafemi Awolowo University Ile-Ife, Oyo State, Nigeria. Pp67 book of Abstract.  25-28th of June, (2013) 

James A. A, Adesanya A.O, Dauda G.Y. “Derivation and Application of Half Step Continuous Block Method for the Solution of First Order Ordinary Differential Equations” International Conference on Applied Mathematics, April 29th-1st, 2013, World Academy,  Johannesburg, South- Africa.

James, A.A et al, “Starting order six method accurately for the solution of initial value problems of first-order ordinary differential equations”. Proceedings of International Conference on Computer Engineering and Mathematical Sciences (ICCEMS 2012),p 226-229,ISBN: 978-0-615-69059-9, Kuala Lumpur, Malaysia, August 27-28, 2012.

Adesanya A.O, Odekunle, M. R, and James, A.A “Continuous Block Method for the Solution of Second Order Initial Value Problems of Ordinary Differential Equations. Book of Abstracts, 31st Nigerian Mathematical Society (NMS 2012)pp 69, Zaria, Nigeria. October 2012

James Adewale et al. “Constant Order Hybrid Block Predictor-Hybrid Corrector for the Solution of Ordinary Differential Equations” World Academy of Science, Engineering, and Technology. International Science Index issue 83 Nov 20-21, 2013 at International Conference on Applied Mathematics and Numerical Analysis, pp. 789-792. Cape Town, South Africa.

Adewale James, "Half Step Computational Method for Solving First Order Stiff and Oscillatory Problems of ODEs" Canadian International Conference on Advances in Computer, engineering and Applied Sciences. Dubai UAE, 3th-4th of Dec. 2014

James A.A el al. “New Hybrid Predictor, Hybrid Corrector Integrator for the solution of first Order IVPs of ODEs. 51st Annual National Conference of Mathematical Association of Nigeria, Book of Abstracts. 31st August -5th Sept. 2014. University of Ilorin, Ilorin, Kwara State. Nigeria

Mathematical Association of Nigeria (MAN)- National
Nigerian Mathematical Society (NMS)-National
Association of Nigeria Teachers (ASSONT)- National
Nigeria Association of Mathematical Physics- National
Institute of Electronics and Electrical Engineers (IEEE) Internation


American University of Nigeria
98 Lamido Zubairu Way
Yola Township bypass
PMB 2250, Yola
Adamawa State, Nigeria
Tel: +234 805-200-2962